# SDR F3LA00152

- Difficulty date: July 16, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Boeing 737-36Q
- Aircraft serial: 28662
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lower Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FLT 417 - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED BELT LOADER STRUCK AIRCRAFT AFT OF FORWARD CARGO DOOR, SECTION 43, FS 500, BETWEEN STRINGER 23R AND 25R, CREATING A VERTICAL HOLE IN THE FUSELAGE SKIN APPROXIMATELY 12 TO 14 INCHES LONG.  MAINTENANCE INSTALLED TEMPORARY DOUBLER AND FERRIED AIRCRAFT TO DEN.  REPAIRED DAMAGED AREA PER EA 53-737-078B AND EA 53-737-079.  (M)
